# SDR AALA201801319016

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 56,700 hours, 21,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR DIFFICULT TO ARM. CLEANED AND LUBRICATED THE DOOR GIRT BAR FITTINGS AND EMERGENCY CONTROL HANDLE IAW AMM 52-13-22.
